MAUDE Adverse Event Report: ETHICON INC. VCL CT VIO 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT VIO 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J397H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent a tubo-ovarian lysis procedure on (b)(6) 2019 and suture was used.Suture breakage occurred during the procedure.Changed another one to complete the surgery.There was no adverse patient outcome reported.

Brand Name
VCL CT VIO 27IN 4-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8652522
Report Number2210968-2019-82108
Device Sequence Number16203940
Product Code GAM
UDI-Device Identifier10705031039575
UDI-Public10705031039575
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2023
Device Catalogue NumberJ397H
Device Lot NumberMG7067
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2019
Initial Report FDA Received Date05/29/2019
Patient Sequence Number1